UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 9 | Issue 1 | January 2022

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 6 Issue 2
February-2019
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIREL06052


Registration ID:
305743

Page Number

271-277

Share This Article


Jetir RMS

Title

Solution of 1-D Coupled Keller-Segel equations Using Homotopy Perturbation Transformation Method

Abstract

The nonlinear Keller-Segel equations have been solved by homotopy perturbation transformation method (HPTM) which is the coupling of Laplace transform method and the homotopy perturbation method. He's polynomials can be handily applied over the nonlinear term present in the differential equation. The result shows that the HPTM is a very efficient and simple method that is free from round-off errors. Two test examples are considered to illustrate the present scheme. Further, the results are compared with different methods reported in the literature.

Key Words

Homotopy perturbation method; Laplace transform method; He’s polynomials; Keller-Segel equation.

Cite This Article

"Solution of 1-D Coupled Keller-Segel equations Using Homotopy Perturbation Transformation Method", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.6, Issue 2, page no.271-277, February-2019, Available :http://www.jetir.org/papers/JETIREL06052.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"Solution of 1-D Coupled Keller-Segel equations Using Homotopy Perturbation Transformation Method", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 2, page no. pp271-277, February-2019, Available at : http://www.jetir.org/papers/JETIREL06052.pdf

Publication Details

Published Paper ID: JETIREL06052
Registration ID: 305743
Published In: Volume 6 | Issue 2 | Year February-2019
DOI (Digital Object Identifier):
Page No: 271-277
Country: Phagwara, Punjab, Indiaa .
Area: Mathematics
ISSN Number: 2349-5162


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002645

Print This Page

Current Call For Paper

Jetir RMS